# SDR AALA202307135547

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A320*
- Aircraft serial: 5932
- Aircraft time: 32,322 hours, 6,624 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN #4 COOKS SLOWLY, SOME SMOKE. REPLACED OVEN PER AMM 25-35-19.
